# SDR AALA202206011155

- Difficulty date: May 29, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A300*
- Aircraft serial: 6133
- Aircraft time: 25,426 hours, 10,023 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN CRUISE FLIGHT GOT ECAM MESSAGE SMOKE LAVATORY SMOKE FOR ABOUT 30 SECONDS. COMPLIED WITH ECAM AND FOLLOW UP PROCEDURES. LEFT AFT LAVATORY CONFIRMED SAFE BY FLIGHT ATTENDANT. NO EVIDENCE, PASSENGER WAS IN LAVATORY WITH ECAM. MAINTENANCE RESET CIRCUIT BREAKERS PER AMM 26-17-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
